| Model Number |
VTICM5 12.1(-9.0/2.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D4 - catalog #: vticm5 12.6 corrected to vticm5 12.1.G4.Premarket identification pma/510(k): p030016 combination product corrected to no in initial mdr.Claim # (b)(4).
Additional Manufacturer Narrative
H6 - work order search: no additional similar complaint type events within associated lots were found.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault with rotation.Due to low vault with rotation, the lens was exchanged for a longer length lens.The problem was resolved.Cause is unknown.